# SDR SWAA2014072430272

- Difficulty date: July 17, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 35,807 hours, 20,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A53421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE STRAP CRACKED AT BS 727A+17, BETWEEN LBL 43 TO 47.  REPAIRED STRAP IAW EA.
